MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404235
Medical Device Problem Codes Failure to Cycle (1142); Mechanical Problem (1384)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 05/04/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a few months ago, the patient needed plastic treatment for lysis of skin flaps to try to relocate an inflatable prosthesis that did not work properly.During manipulation in the intraoperative period, the device did not present adequate cycling, corroborating a computed tomography study that documented the breakdown of the 3-volume inflatable device.The penile implant must be replaced and the urethral opening resulting from chronic use of a bladder catheter must be corrected simultaneously.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key10045807
Report Number2183959-2020-02234
Device Sequence Number3293265
Product Code FHW
UDI-Device Identifier00878953003481
UDI-Public00878953003481
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/17/2019
Device Model Number72404235
Device Catalogue Number72404235
Device Lot Number0165257008
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2020
Initial Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL # 720182-01LOT # 128300001
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR